# SDR ZZDA070509161

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Missing
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D29982225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK MISSING A CLIP.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY REF AM/M 25-61.
